Please use this identifier to cite or link to this item:
Title: On the optimality of a class of minimal covering designs
Authors: Roy, Bimal Kumar
Shah, K R
Keywords: Steiner triple systems
Block designs
D- and E-optimality
Issue Date: 1984
Citation: Journal of Statistical Planning and Inference, v.10, p.189-194
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
JOASPAI-10-1984- p 189-194.pdf890.49 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.